# SDR DALA2025012200514

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 57,608 hours, 29,433 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D53132210000
- Part serial: RADSA13193
- Condition: Delaminated
- Location: Zone 100
- Part time: 9,503 hours, 5,082 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 FOUND NOSE RADOME INTERIOR DELAMINATED. CORRECTIVE ACTION: REPLACED RADOME PER A319 AMM 53-52. (6409219)
